# SDR USAASB99106

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7725005009
- Condition: Failed
- Location: Rt Cockpit
- Part time: 28,009 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 306 - JUST AT ROTATION, WHILE TAKING OFF FROM CLT, THE FIRST OFFICERS ADI CIRCUIT BREAKER TRIPPED.  CREW RESET THE CIRCUIT BREAKER BUT IT TRIPPED AGAIN.  CREW ELECTED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS ADI.  OPERATIONAL CHECK GOOD.  (M)
